# SDR C7WA2004000AA

- Difficulty date: August 25, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- Engine: Pwa JT8D7B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 1G386
- Condition: Inoperative
- Location: Start Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SHUTDOWN:  IN CRUISE NR 3 ENGINE START VALVE OPEN LIGHT ILLUMINATED AT THE SAME TIME THE RT DUCT OVERHEAT LIGHT CAME ON.  ACCOMPLISHED ASSOCIATED EMERGENCY PROCEDURE IAW AOM.  LIGHTS STAYED ON UNTIL ENGINE SHUTDOWN ON THE GROUND.  REMOVED AND REPLACED NR 3 ENGINE START VALVE LIGHT PRESSURE SWITCH OPS CHECKED GOOD IAW MM.  FOUND DUCT AIR TEMP INDICATOR OPS CHECKED OK IAW MM.
